MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L
Model Number FB-19TV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Fiber image failure(broken).
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model fb-15v is available in the usa with a 510k number k951199.We checked the returned unit and confirmed that the image guide fiber bundle (cfb) broken.Based on the result, we concluded that it was caused due to the excessive force applied on the image guide fiber bundle (cfb).In addition, we confirmed that the angle wire fluid damage, the control body fluid damage, the forward body frame fluid damage, the light guide fiber bundle (lcb) broken, the insertion flexible tube (ift) perforated, the ift buckled, the control body corroded, the forward body frame corroded, the ift crushed, the segment crushed, the ift leak, the light guide cable disinfections damage, the operation channel resistance, the angle wire grinding, the angulation-down angulation decrease, and the angulation-up angulation decrease; however, they are not the main cause, and/or irrelevant to the alleged complaint.Based on the technical report hr-rpt-0586(image failure) and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
FIBEROPTIC BRONCHOSCOPE 3.2C 6.2TP 600L
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
MDR Report Key15516195
Report Number9610877-2022-58345
Device Sequence Number2533195
Product Code EOQ
UDI-Device Identifier04961333083534
UDI-Public04961333083534
Combination Product (Y/N)N
Initial Reporter CountryCS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-19TV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown